| Model Number |
B5SHF |
| Medical Device Problem Codes |
Detachment Of Device Component (1104); Packaging Problem (3007)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Code Available (3191)
| Date of Event |
04/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic procedure, the obturator or the trocar broke and fell into the cavity of the patient.The plastic extremity crumbled away and all plastic fragments were not retrieved.A new trocar was used to complete the case.